Alert archive / West Virginia / Frost Advisories in 2017

Frost Advisory 4, NWS Charleston, WV

October 17, 20174 states

NWS Charleston, WV issued this frost advisory at Oct 17, 2017, 2:34 PM EDT for 4 states. It took effect at Oct 18, 2017, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2017, 2:34 PM EDT (18:34 UTC)
In effect from
Oct 18, 2017, 2:00 AM EDT
Expired
Oct 18, 2017, 9:00 AM EDT
In force
7 hr
Issued by
NWS Charleston, WV
All 47 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pleasants County, WV, Putnam County, WV, Raleigh County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Webster County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 38 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WWUS71 KRLX 171834
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
234 PM EDT Tue Oct 17 2017

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
027>032-039-040-515-517-519-521-180245-
/O.NEW.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Raleigh-Northwest Fayette-
Northwest Nicholas-Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, 
Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, 
Grafton, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Fayetteville, Montgomery, Summersville, Craigsville, 
Birch River, Holly River State, Webster Springs, and Cowen
234 PM EDT Tue Oct 17 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM EDT Wednesday.

* Locations...Areas away from main stem rivers, particularly
  valleys and hollows outside of urban centers. 

* Temperatures...Dropping into the mid 30s overnight into early
  Wednesday morning. Some lower 30s are possible in the more
  protected hollows across the northern West Virginia Lowlands.

* Impacts...Frost could damage or kill sensitive plants if they 
  are left outdoors and uncovered. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
4 follow-up statements
898 
WWUS71 KRLX 172041
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
441 PM EDT Tue Oct 17 2017

VAZ003-004-WVZ024>026-033-034-180445-
/O.EXA.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Including the cities of Clintwood, Grundy, Vansant, Williamson, 
Logan, Chapmanville, Man, Madison, Welch, Gary, War, Mullens, 
Oceana, and Pineville
441 PM EDT Tue Oct 17 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM EDT Wednesday.

* Locations...Areas away from main stem rivers, particularly 
  valleys and hollows outside of urban centers.

* Temperatures...Dropping into the mid 30s overnight into early 
  Wednesday morning. Some lower 30s are possible in the more 
  protected hollows across the northern West Virginia Lowlands.

* Impacts...Frost could damage or kill sensitive plants if they 
  are left outdoors and uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
027>032-039-040-515-517-519-521-180445-
/O.CON.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Raleigh-Northwest Fayette-
Northwest Nicholas-Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, 
Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, 
Grafton, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Fayetteville, Montgomery, Summersville, Craigsville, 
Birch River, Holly River State, Webster Springs, and Cowen
441 PM EDT Tue Oct 17 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* Locations...Areas away from main stem rivers, particularly 
  valleys and hollows outside of urban centers.

* Temperatures...Dropping into the mid 30s overnight into early 
  Wednesday morning. Some lower 30s are possible in the more 
  protected hollows across the northern West Virginia Lowlands.

* Impacts...Frost could damage or kill sensitive plants if they 
  are left outdoors and uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
004 
WWUS71 KRLX 180145
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
945 PM EDT Tue Oct 17 2017

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515-517-519-521-180945-
/O.CON.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-
Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo,
Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley,
Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, 
Teays Valley, Hurricane, Charleston, South Charleston, 
Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, 
Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, 
Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, 
Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, 
Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, 
Prosperity, Sophia, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
945 PM EDT Tue Oct 17 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* Locations...Areas away from main stem rivers, particularly 
  valleys and hollows outside of urban centers.

* Temperatures...Dropping into the mid 30s overnight into early 
  Wednesday morning. Some lower 30s are possible in the more 
  protected hollows across the northern West Virginia Lowlands.

* Impacts...Frost could damage or kill sensitive plants if they 
  are left outdoors and uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
477 
WWUS71 KRLX 180745
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
345 AM EDT Wed Oct 18 2017


KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515-517-519-521-181300-
/O.CON.KRLX.FR.Y.0004.000000T0000Z-171018T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-
Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo,
Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley,
Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, 
Teays Valley, Hurricane, Charleston, South Charleston, 
Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, 
Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, 
Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, 
Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, 
Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, 
Prosperity, Sophia, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
345 AM EDT Wed Oct 18 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* Locations...Areas away from main stem rivers, particularly 
  valleys and hollows outside of urban centers.

* Temperatures...In the mid to upper 30s.

* Impacts...Frost could damage or kill sensitive plants if they 
  are left outdoors and uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
564 
WWUS71 KRLX 181259
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
859 AM EDT Wed Oct 18 2017

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515-517-519-521-181400-
/O.EXP.KRLX.FR.Y.0004.000000T0000Z-171018T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-
Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo,
Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley,
Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, 
Teays Valley, Hurricane, Charleston, South Charleston, 
Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, 
Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, 
Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, 
Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, 
Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, 
Prosperity, Sophia, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
859 AM EDT Wed Oct 18 2017

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures will continue to warm quickly through the 40s and 50s
as the morning progresses. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:29 PM EDT, 5 minutes earlier.

Area forecast discussion, Oct 17, 2:29 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
229 PM EDT Tue Oct 17 2017

.SYNOPSIS...
Dry high pressure with cool mornings and warm afternoons, with
temperatures moderating through the weekend. A cold front
crosses on Monday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 1000 AM Tuesday...

No changes needed with the morning update. Dense river valley
fog will dissipate within the hour. Main forecast conundrum in
the near term will be temperatures tonight. I will be closely
interrogating afternoon dewpoints to gauge a base for lows
tonight and any subsequent headlines. We will also be looking
at potentially dropping some mountain counties from the growing
program.

As of 250 AM Tuesday...

No significant changes necessary to the previous forecast. High
pressure in control with dry conditions. Dew points have not
fallen as much as previously forecast, so not as widespread of a
frost/freeze as expected, with dense valley river fog starting
to develop, as evident on satellite and airport observations.

Once fog burns off, expecting a mostly sunny day, a few degrees
warmer than Monday. Another cool night on tap tonight, with
dense river valley fog, and patchy frost expected. Will allow
the day shift to reevaluate whether any additional frost
headlines will be necessary for Tuesday night/Wednesday morning.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 230 PM Tuesday...

A sfc high pressure will extend from the adjacent coastal
waters of the Mid Atlantic, east and south into WV Wednesday
night. The high center shifts overhead as it strengthened
controlling the weather conditions. Very dry conditions
expected through Friday night.

Minimum RH values will dip into the 20s in parts
of the area Wednesday afternoon, with 30s again widespread
Thursday afternoon, becoming more confined to the mountains for
Friday afternoon.

By Saturday night, the high drifts east as an approaching cold
front tightens the pressure gradient to pump moist and warmer
air into the area under southwest flow.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 230 PM Tuesday...

High pressure continues in control on Saturday through Sunday
night. Will have to monitor each afternoon after mixing could
bring low RH into the mid 30s. An increase in southwest flow is
expected as the front approaches. An upper level trough and
surface cold front to cross from the west Sunday night into
Monday. Models are in agreement with the timing of FROPA as an
upper level through passes through.

After drying out behind the front Monday night, the slowing,
deepening upper level trough over the area spells lots of
clouds, and the chance for showers into Tuesday.

Guidance suggests a warming trend through Sunday, followed by
temperatures falling back to normal early next week.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 620 AM Tuesday...

VLIFR river valley fog through 14Z. Otherwise, VFR with light
surface winds.

VLIFR valley fog developing again tonight after 06Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Less fog may develop tonight than currently
forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z WEDNESDAY...
Dense valley fog possible each morning this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/TRM/SL
NEAR TERM...SL/30
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...SL
Hazardous weather outlook, Oct 17, 3:36 AM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
336 AM EDT Tue Oct 17 2017

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>030-033-034-515>518-180745-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-
336 AM EDT Tue Oct 17 2017

...FROST ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia, and portions of central West Virginia,
northern West Virginia, southeast West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Patchy frost is expected again Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ031-032-039-040-519>526-180745-
Harrison-Taylor-Upshur-Barbour-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
336 AM EDT Tue Oct 17 2017

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia and
southeast West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost, along with areas of freezing temperatures are possible again
tonight.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Frost Advisories in West Virginia, 2017Frost Advisories in Ohio, 2017Frost Advisories in Kentucky, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.